# SDR 96UAL900188

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Hose
- Part number: BACH5R0116DUF
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO LOW OIL PRESSURE LIGHT CAME ON AT 90 KNOTS.  SUPPLEMENTAL DATA UPDATE:  CONSTANT SPEED DRIVE OIL SERVICE LINE WAS LEAKING.  REPLACED TWO SHORT HOSES ON THE ELBOW FITTING AND ASSOCIATED "O" RINGS.  CHECKS O.K.
